Differential and Integral Equations

Parabolic integrodifferential equations with nonhomogeneous boundary conditions

Daniela Sforza

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 2, Number 4 (1989), 453-470.

First available in Project Euclid: 19 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Secondary: 35K99: None of the above, but in this section 45D05: Volterra integral equations [See also 34A12]


Sforza, Daniela. Parabolic integrodifferential equations with nonhomogeneous boundary conditions. Differential Integral Equations 2 (1989), no. 4, 453--470. https://projecteuclid.org/euclid.die/1371648437

Export citation